Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 7, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Apr 20, 2020, 7:37 PM CDT for 6 counties in Wisconsin. It was in force for 56 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2020, 7:37 PM CDT (00:37 UTC)
- Expired
- Apr 20, 2020, 8:33 PM CDT
- In force
- 56 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Brown County, WI, Calumet County, WI, Kewaunee County, WI, Manitowoc County, WI, Outagamie County, WI, Winnebago County, WI
The radar
The Green Bay radar (KGRB), 26 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 7:37 PM CDT | TSTM WND GST 50 | 1 E Larsen, WI | PEA SIZE HAIL AS WELL |
| Apr 20, 7:41 PM CDT | HAIL 0.25 | 3 W Neenah, WI | |
| Apr 20, 7:44 PM CDT | TSTM WND DMG | Hobart, WI | 1 TREE DOWN IN HOBART. TIME ESTIMATED BY RADAR. |
| Apr 20, 7:47 PM CDT | TSTM WND DMG | 2 Se Briarton, WI | SIX POWER POLES SNAPPED AND WIRES DOWN IN THE TOWN OF CICERO. TIME ESTIMATED BY RADAR. |
| Apr 20, 7:47 PM CDT | TSTM WND DMG | 2 Ssw Oshkosh, WI | TREE AND WIRES DOWN IN NEKIMI. TIME ESTIMATED BY RADAR. |
| Apr 20, 7:52 PM CDT | TSTM WND DMG | Green Bay, WI | TREE FELL ON HOUSE ON MARYDALE DR IN HOWARD. |
| Apr 20, 7:55 PM CDT | TSTM WND DMG | Green Bay, WI | 1 TREE DOWN IN GREEN BAY. TIME ESTIMATED BY RADAR. |
| Apr 20, 7:55 PM CDT | TSTM WND GST 47 | Ashwaubenon, WI | ASOS STATION KGRB AUSTIN INTERNATIONAL AIRPORT. PEA SIZE HAIL WAS ALSO OBSERVED. |
| Apr 20, 7:58 PM CDT | TSTM WND DMG | Wrightstown, WI | DOWNED SPRUCE TREE ACROSS ROAD ON MAIN ST. DOWNED POWERLINES AS WELL. MEASURED 53 MPH WIND GUST. |
| Apr 20, 8:10 PM CDT | HAIL 0.25 | Langes Corners, WI | |
| Apr 20, 8:38 PM CDT | TSTM WND GST 44 | Manitowoc, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.6 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 943 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
128
WUUS53 KGRB 210037
SVRGRB
WIC009-015-061-071-087-139-210145-
/O.NEW.KGRB.SV.W.0007.200421T0037Z-200421T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
737 PM CDT Mon Apr 20 2020
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Brown County in northeastern Wisconsin...
Kewaunee County in northeastern Wisconsin...
Calumet County in east central Wisconsin...
Winnebago County in east central Wisconsin...
Eastern Outagamie County in northeastern Wisconsin...
Manitowoc County in east central Wisconsin...
* Until 845 PM CDT.
* At 736 PM CDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Black Creek to Appleton to near
Rush Lake, moving east at 60 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Appleton, Menasha, Little Chute, Kimberly and Darboy around 740 PM
CDT.
Kaukauna and High Cliff State Park around 745 PM CDT.
Green Bay, Brillion and Bellevue Town around 755 PM CDT.
Central Lake Winnebago around 805 PM CDT.
Luxemburg around 810 PM CDT.
St Anna around 815 PM CDT.
Kewaunee and Two Creeks around 820 PM CDT.
St. Nazianz and Camp Rokilio Scout Camp around 825 PM CDT.
Other locations impacted by these severe thunderstorms include
Pickett, Butte Des Morts, Curran, Wayside, Gregorville, Rankin, Rose
Lawn, Freedom, Newtonberg and Harbor Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
&&
LAT...LON 4397 8889 4426 8853 4459 8847 4459 8825
4468 8825 4468 8793 4463 8792 4468 8782
4467 8732 4454 8741 4433 8748 4418 8746
4407 8760 4390 8769 4389 8816 4394 8816
4394 8840 4389 8841 4390 8888
TIME...MOT...LOC 0036Z 273DEG 52KT 4454 8837 4427 8843 4395 8885
HAIL...0.75IN
WIND...60MPH
$$
Kurimski3 follow-up statements
621
WWUS53 KGRB 210105
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
805 PM CDT Mon Apr 20 2020
WIC087-139-210115-
/O.CAN.KGRB.SV.W.0007.000000T0000Z-200421T0145Z/
Winnebago WI-Outagamie WI-
805 PM CDT Mon Apr 20 2020
...THE SEVERE THUNDERSTORM WARNING FOR WINNEBAGO AND EASTERN
OUTAGAMIE COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4389 8816 4394 8816 4394 8840 4405 8840
4425 8819 4459 8818 4459 8824 4468 8825
4468 8793 4463 8792 4468 8781 4467 8732
4454 8741 4433 8748 4418 8746 4407 8760
4390 8769
TIME...MOT...LOC 0105Z 273DEG 52KT 4452 8784 4425 8790 4393 8833
$$
WIC009-015-061-071-210145-
/O.CON.KGRB.SV.W.0007.000000T0000Z-200421T0145Z/
Brown WI-Kewaunee WI-Calumet WI-Manitowoc WI-
805 PM CDT Mon Apr 20 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR BROWN...KEWAUNEE...CALUMET AND MANITOWOC COUNTIES...
At 805 PM CDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Bellevue Town to 7 miles
southwest of Denmark to near Southern Lake Winnebago, moving east at
60 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Denmark around 810 PM CDT.
Chilton and Luxemburg around 815 PM CDT.
Two Creeks around 820 PM CDT.
Kewaunee, Algoma, St. Nazianz and Camp Rokilio Scout Camp around
825 PM CDT.
Cleveland around 830 PM CDT.
Other locations impacted by these severe thunderstorms include
Curran, Wayside, Gregorville, Rankin, Newtonberg, Howard, St John,
Shirley, Potter and Lincoln.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4389 8816 4394 8816 4394 8840 4405 8840
4425 8819 4459 8818 4459 8824 4468 8825
4468 8793 4463 8792 4468 8781 4467 8732
4454 8741 4433 8748 4418 8746 4407 8760
4390 8769
TIME...MOT...LOC 0105Z 273DEG 52KT 4452 8784 4425 8790 4393 8833
HAIL...0.75IN
WIND...60MPH
$$
Kurimski657
WWUS53 KGRB 210123
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
823 PM CDT Mon Apr 20 2020
WIC015-210133-
/O.CAN.KGRB.SV.W.0007.000000T0000Z-200421T0145Z/
Calumet WI-
823 PM CDT Mon Apr 20 2020
...THE SEVERE THUNDERSTORM WARNING FOR CALUMET COUNTY IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4421 8792 4448 8798 4468 8793 4463 8793
4468 8781 4467 8732 4454 8741 4433 8748
4418 8746 4407 8760 4390 8769 4389 8802
TIME...MOT...LOC 0123Z 288DEG 46KT 4432 8760 4405 8766 4373 8809
$$
WIC009-061-071-210145-
/O.CON.KGRB.SV.W.0007.000000T0000Z-200421T0145Z/
Brown WI-Kewaunee WI-Manitowoc WI-
823 PM CDT Mon Apr 20 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR EASTERN BROWN...KEWAUNEE AND MANITOWOC COUNTIES...
At 823 PM CDT, severe thunderstorms were located along a line
extending from near Two Creeks to near Manitowoc to near Plymouth,
moving east at 55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Green Bay, Manitowoc, Kewaunee, Bay Shore Park, Algoma, Luxemburg,
Denmark, Cleveland, Valders and St. Nazianz.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4421 8792 4448 8798 4468 8793 4463 8793
4468 8781 4467 8732 4454 8741 4433 8748
4418 8746 4407 8760 4390 8769 4389 8802
TIME...MOT...LOC 0123Z 288DEG 46KT 4432 8760 4405 8766 4373 8809
HAIL...0.75IN
WIND...60MPH
$$
Kurimski274
WWUS53 KGRB 210133
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
833 PM CDT Mon Apr 20 2020
WIC009-061-071-210143-
/O.CAN.KGRB.SV.W.0007.000000T0000Z-200421T0145Z/
Brown WI-Kewaunee WI-Manitowoc WI-
833 PM CDT Mon Apr 20 2020
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BROWN...KEWAUNEE AND
MANITOWOC COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning has
been cancelled.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Green Bay.
LAT...LON 4421 8792 4448 8798 4468 8793 4463 8793
4468 8781 4467 8732 4454 8741 4433 8748
4418 8746 4407 8760 4390 8769 4389 8802
TIME...MOT...LOC 0130Z 273DEG 52KT 4431 8745 4404 8751 4372 8794
$$
KurimskiWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 6:07 PM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Apr 20, 6:07 PM CDT, 1 hour 30 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 607 PM CDT Mon Apr 20 2020 Updated aviation portion for 00Z TAF issuance .SHORT TERM...Tonight and Tuesday Issued at 410 PM CDT Mon Apr 20 2020 Main forecast concern is the potential for showers and thunderstorms through this evening. This evening through tonight...A cold front was moving across the area this afternoon producing strong gusty winds up to 50 mph and light rain showers along the front. Light rain showers, and even a mix of rain and snow showers over far north-central Wisconsin, were also trailing behind the front. Mid-level lapse rates of 7 to 8 degrees C/km were sliding across northeast Wisconsin this afternoon as 250 J/kg MUCAPE began to move into central Wisconsin. The steep lapse rates and increasing MUCAPE, in concert with the cold front, will keep thunderstorm chances in central and east-central Wisconsin through this evening. Southwest winds ahead of the front will turn west this evening then veer northwest before midnight. Although high pressure will build into the region late this evening behind the front allowing skies to clear, an upper-level jet max will remain overhead. The pressure gradient associated with this jet's northwest flow will tighten over the Upper Mississippi Valley tonight, resulting in breezy surface winds. Tuesday...As the upper-level jet max shifts over the forecast area Tuesday morning, the pressure gradient will continue to tighten. Forecast soundings indicate mixing up to 800mb could occur throughout Tuesday resulting in gusty surface winds with gusts up to 35 mph. Since the surface high pressure system will shift over the forecast area into Tuesday, very dry conditions are expected with dew points dropping to the single digits across north-central and central Wisconsin by Tuesday afternoon. Relative humidity values could drop to critical values for fire weather. However, the gusty surface winds will begin to decrease into Tuesday afternoon when the lower dew points develop. Towards the end of this forecast period, a cold front will slide into the Upper Mississippi Valley causing clouds to increase across the forecast area Tuesday evening. .LONG TERM...Tuesday Night Through Monday Issued at 410 PM CDT Mon Apr 20 2020 Northwest flow will bring a few weak systems across the area through the end of the week, then larger system possible toward/into the weekend. Temperatures through the period look to be near or below normal. Tuesday night and Wednesday...weak low pressure will track from North Dakota into northeast Iowa Wednesday afternoon. Surface warm front will lift into southwest Wisconsin ahead of the low, with light precip activity at times along and north of the boundary expected Tuesday night into Wednesday. Weak WAA, a weak shortwave and the RRQ of an upper jet will provide the main forcing, but it will be weak so only light amounts are expected. P-type will be a little tricky Tuesday night and early Wednesday morning as above freezing warm nose between 2000-5000ft could change the rain/snow to a little sleet or freezing rain. Snow accumulations look to be around a half inch or less with little to no icing. Will continue to mention the potential for some slippery roads, especially across the north, in the HWO. The light precip looks to change over to rain as the boundary layer warms up Wednesday morning. Prospects for thunder still look very low with little to no instability to work with and only marginal lapse rates. Thursday into Friday...weak high pressure builds into the western Great Lakes on Thursday, providing mainly dry weather. A weak shortwave will approach Thursday night, bringing a slight chance of a rain or snow shower. Then an upper trough and weak shortwave cross over the Great Lakes on Friday, bringing low chances for precip to the area. Should mainly be rain, but a little snow could mix in across northern WI at night. This weekend...models trending toward a large system tracking into the Great Lakes. Still time to see how models behave/trend with this system. The system does not have a lot of cold to work with, so snow potential looks iffy at this point. Could be a wind producer, with possible lakeshore flood issues on the bay if a persistent northeast wind sets up. && .AVIATION...for 00Z TAF Issuance Issued at 606 PM CDT Mon Apr 20 2020 Scattered showers and isolated thunderstorms will end from west to east this evening as a cold front moves across the area. Surface wind gusts to 40 kts are possible with some of the activity. Skies should clear later tonight as drier air arrives from the northwest. Decent flying weather is expected Tuesday, with mostly clear skies and excellent visibility. Northwest winds could gust to 30 kts at times, especially before early afternoon. CLouds will increase Tuesday night as another frontal system approaches. MVFR ceilings and rain and snow showers are expected after midnight. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Hykin LONG TERM......Bersch AVIATION.......RDM
Hazardous weather outlook, Apr 20, 3:17 PM CDT, 4 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 317 PM CDT Mon Apr 20 2020 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-212030- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 317 PM CDT Mon Apr 20 2020 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight There is a chance of thunderstorms through early this evening, mainly for central and east-central Wisconsin. Gusty winds and small hail are possible in the strongest storms. .DAYS TWO THROUGH SEVEN...Tuesday through Monday Light snow is possible Tuesday night into Wednesday morning and could create a few slippery spots on roads. There is a slight chance of thunderstorms Wednesday afternoon and evening. The storms are not expected to be severe. .SPOTTER INFORMATION STATEMENT... Formal spotter activation will not be needed this evening or tonight. LMZ521-522-541>543-212030- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 317 PM CDT Mon Apr 20 2020 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Conditions hazardous to small craft are expected tonight. A few gale force gusts around 35 knots possible in the waters adjacent to the northern Door Peninsula late tonight into Tuesday morning. .DAYS TWO THROUGH SEVEN...Tuesday through Monday Conditions hazardous to small craft will persist into early Tuesday afternoon. Hykin/Bersch
In the hours before
Local storm report, Apr 20, 6:18 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
618 PM CDT MON APR 20 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM NON-TSTM WND GST MARSHFIELD 44.66N 90.16W
04/20/2020 M45 MPH WOOD WI ASOS
ASOS STATION KMFI MARSHFIELD MUNICIPAL AIRPORT.
&&
KURIMSKILocal storm report, Apr 20, 6:32 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
632 PM CDT MON APR 20 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM NON-TSTM WND GST MARSHFIELD 44.66N 90.16W
04/20/2020 M49.00 MPH WOOD WI ASOS
ASOS STATION KMFI MARSHFIELD MUNICIPAL AIRPORT.
0618 PM NON-TSTM WND GST WAUSAU 44.96N 89.63W
04/20/2020 M43.00 MPH MARATHON WI ASOS
ASOS STATION KAUW WAUSAU DOWNTOWN AIRPORT.
0626 PM NON-TSTM WND GST MOSINEE 44.78N 89.69W
04/20/2020 M58.00 MPH MARATHON WI AWOS
AWOS STATION KCWA CENTRAL WISCONSIN AIRPORT.
&&
KURIMSKISpecial weather statement, Apr 20, 6:36 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Green Bay WI
636 PM CDT Mon Apr 20 2020
WIZ020-030-031-035>039-045-048-074-210030-
Southern Oconto County WI-Waupaca WI-Shawano WI-Outagamie WI-
Winnebago WI-Wood WI-Waushara WI-Marathon WI-Portage WI-Brown WI-
Menominee WI-
636 PM CDT Mon Apr 20 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WOOD...NORTHWESTERN
BROWN...PORTAGE...SOUTHEASTERN MARATHON...SOUTHWESTERN MENOMINEE...
NORTHWESTERN WINNEBAGO...WAUSHARA...WAUPACA...OUTAGAMIE AND SHAWANO
COUNTIES UNTIL 730 PM CDT...
At 633 PM CDT, Doppler radar was tracking a line of strong showers
and isolated thunderstorms along a line extending from 9 miles north
of Wittenberg to near Necedah. Movement was southeast at 55 mph.
Pea size hail and wind gusts of 50 to 55 mph will be possible. Wind
gusts in excess of 50 mph have been measured with these showers.
Strong showers will be near...
Shawano and Embarrass around 705 PM CDT.
Navarino Wildlife Area around 710 PM CDT.
Pulaski around 725 PM CDT.
Other locations impacted by these showers include Butte Des Morts,
Northport, Rose Lawn, Coddington, Freedom, Borth, Kellner, Whitcomb,
Zittau and Harbor Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4398 8889 4398 8960 4425 8960 4425 9002
4503 8920 4503 8904 4465 8796 4390 8881
4390 8889
TIME...MOT...LOC 2333Z 300DEG 46KT 4495 8909 4408 9008
KurimskiLocal storm report, Apr 20, 7:08 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
708 PM CDT MON APR 20 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND DMG PLOVER 44.45N 89.53W
04/20/2020 PORTAGE WI TRAINED SPOTTER
A FEW TREES DOWN NEAR PRAIRIE DRIVE AND HIGHWAY 54.
&&
RICHMLocal storm report, Apr 20, 7:31 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
731 PM CDT MON APR 20 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL KRAKOW 44.75N 88.25W
04/20/2020 E0.25 INCH SHAWANO WI TRAINED SPOTTER
HAIL IS COVERING THE GROUND
&&
RICHMLocal storm report, Apr 20, 7:32 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
732 PM CDT MON APR 20 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL OCONTO 44.88N 87.88W
04/20/2020 E0.25 INCH OCONTO WI TRAINED SPOTTER
HAIL IS COVERING THE GROUND
&&
RICHMThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 7:21 PM CDT | Special Marine Warning | GRB | 54 min | |
| Apr 20, 7:50 PM CDT | Special Marine Warning | GRB | 85 min | |
| Apr 20, 8:25 PM CDT | Special Weather Statement | GRB | Marinette, Menominee, Shawano | 65 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.